It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Chronic Fatigue Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 11-14-2011, 11:45 AM   #1
Junior Member
(male)
 
Join Date: Oct 2011
Location: California
Posts: 19
Brodie179 HB User
Anybody experience the so-called "die off effect"?

Last Sunday night, I started a regimen of dietary supplements based on the recommendations of Dr. Teitlebaum's book: The multivitamin powder, CoenzymeQ10, Acetyle-L-carnitine, plus I had been taking D-ribose since two week earlier. Zinc and thymic protein when needed.

By Sunday night, I was feeling more fatigued than I had in a several weeks. Every day for the next 7 days, I felt worse than the day before. By Saturday, I was as sick as I have ever been. I had to quit the supplements. I improved slightly, but not back to my previous levels.

Has anybody else experiences this after starting Dr. T's regimen? I don't know if I was experiencing the "die-off" effect (where you feel worse before you feel better), or if the supplements were harming me in some way. Maybe it was simply a coincidence. I'm looking for others' opinions.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!